MAUDE Adverse Event Report: ABBOTT GERMANY ALINITY I INSULIN

ABBOTT GERMANY ALINITY I INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated insulin results on the alinity analyzer.The following data was provided: sid (b)(6): initial 2.7, repeats >300 >600, >3,300 compared to another method as 20-30 uu/ml.A new sample was drawn and results in 18.9, 15.8 (matching the other method).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ALINITY I INSULIN
Common Device Name
INSULIN
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8358442
Report Number3002809144-2019-00067
Device Sequence Number1098649
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public00380740150815
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Catalogue Number04T75-20
Device Lot Number93511LP16
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I ANALYZER; ALINITY I ANALYZER; LN 03R65-01 SN (B)(4); LN 03R65-01 SN (B)(4)